# SDR DALA13072055813

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 38,498 hours, 12,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT BS 660, STRINGER 24R.  REMOVED FASTENER BURNISHED SKIN AT COUNTERSINK AREA IAW SRM 53-00-01. INSTALLED BLIND FASTENER IAW SRM.
